Request file

Review/Citation:  MATUCCI, S., ŘEHÁK, Pavel. Rapidly varying decreasing solutions of half-linear difference equations. emMathematical and Computer Modelling. /em 2009, 49(8), 1692-1699. ISSN 0895-7177.

Requested document:  Rehak.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *